+-

Advertisements

Welcome Back

The Hip Talk Discussion Forum was hacked a few weeks back. It has taken me a long time to fix it. The only backup I could use was way back to April 2020. All members and posts up to that date are available. Anything newer has been lost. I am sorry, but that has been the only way to get things up and running again.

Author Topic: Allergic reaction to medicine?  (Read 1202 times)

0 Members and 1 Guest are viewing this topic.

Nemesis

  • Jr. Member
  • **
  • Posts: 67
Allergic reaction to medicine?
« on: June 27, 2011, 08:55:21 PM »
almost 3 weeks in my foot on my operated side was itching really bad.  I woke up to find I had developed a large bruise on my foot (not from the scratchin).  I have since developed hives all over my legs and some on my arm.  The only thing I can think of is that I have been on indomethecin for three weeks.  Nothing else is different.

Can I develope an alergic reaction to indomethecin after 2 1/2 weeks?

Anniee

  • Sr. Member
  • ****
  • Posts: 343
Re: Allergic reaction to medicine?
« Reply #1 on: June 27, 2011, 10:34:45 PM »
I'm certainly no doctor, but allergies can develop at almost any time.  Get it checked out by a doctor!
Annie/ Right Uncemented Biomet 4-20-11/Left Uncemented Biomet 10-12-11/Dr. Gross

pjh1765

  • Newbie
  • *
  • Posts: 19
Re: Allergic reaction to medicine?
« Reply #2 on: June 28, 2011, 05:01:19 PM »
All I can say is that I woke up the day after surgery with horrible itching all over!  The nurses told me it was probably the anesthesia and it would go away once I flushed those meds out of my body.  I drank water religiously and the itching was gone in a day or so.  Not sure if that is much help.
Left BHR 6/22/11 Dr. Lannin - Stanford Univ. Hospital

bigblue

  • Newbie
  • *
  • Posts: 28
Re: Allergic reaction to medicine?
« Reply #3 on: June 28, 2011, 06:29:58 PM »
I had a HR with Dr. Gross in Aug. 2008. After I got home I broke out all over. It was determined I was allergic to the vicodin. After consulting Lee Webb, I stopped the vicodin took benadryl and extra strength tylenol for pain. I never had any more problems.

Nemesis

  • Jr. Member
  • **
  • Posts: 67
Re: Allergic reaction to medicine?
« Reply #4 on: July 04, 2011, 05:47:06 AM »
Well after 19 days on indomethecin I developed the alergy to it.  Doctor said or should I say the PA assisting the doctor said it wasn't the indomethecin and to continue. I was miserable and had stopped everyting but the indomethecin. I stopped as I couldn't take it any longer and the alergy/hives got immediately better.

 

Recent Posts

Advertisements

Donate Thru Pay Pal

Surface Hippy Gear

Accordion Player Pat Webmaster/Owner

Owner/Webmaster of Surface Hippy

Statcounter

View My Stats

Powered by EzPortal